# SDR AALA202508299397

- Difficulty date: July 1, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKS INDICATION FOUND ON OPEN HOLE ON CENTER WING BOX FR36 FRONT SPAR VERTICAL STRINGER 2 ZONE 1,CRACKS DIRECTION AT 11 O CLOCK, 3 O CLOCK AND 5 O CLOCK , D= 0.105 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR (PARTIAL REPLACEMENT) ON FLOOR BEAM Y765 LOC. AT LEVEL FR36 FLOOR STRUCTURE VERTICAL STRINGER 2 ON WING BOX FRONT SPART IAW EA NO. 366154 AND DWG:R57112154 ISSUE C.
